Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 108, NWS Tulsa, OK

June 6, 20144 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 6, 2014, 9:20 AM CDT for 4 counties in Oklahoma. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 9:20 AM CDT (14:20 UTC)
Expired
Jun 6, 2014, 10:00 AM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 56 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 9:40 AM CDTTSTM WND GST 603 W Leonard, OKOCCASIONAL THUNDERSTORM WIND GUSTS TO 60 MPH LOCATED BETWEEN BIXBY AND LEONARD.
Jun 6, 10:02 AM CDTTSTM WND GST 60Haskell, OKWEST SIDE OF HASKELL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 7:02 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2718 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WUUS54 KTSA 061420
SVRTSA
OKC101-111-143-145-061500-
/O.NEW.KTSA.SV.W.0108.140606T1420Z-140606T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
920 AM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1000 AM CDT

* AT 918 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BEGGS TO 5 MILES NORTHEAST OF OKMULGEE TO HOFFMAN...
  AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...BALD HILL...ERAM...
  HECTORVILLE...COUNCIL HILL...BOYNTON...WAINWRIGHT...LEONARD...
  JAMESVILLE...STONEBLUFF...HASKELL...CHOSKA AND TAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3603 9577 3592 9561 3564 9547 3555 9557
      3555 9582 3547 9582 3546 9588 3562 9596
      3573 9612
TIME...MOT...LOC 1421Z 222DEG 26KT 3580 9604 3569 9588
          3549 9577

HAIL...<.75IN
WIND...60MPH

$$

LACY
1 follow-up statement
523 
WWUS54 KTSA 061438
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 AM CDT FRI JUN 6 2014

OKC101-061448-
/O.CAN.KTSA.SV.W.0108.000000T0000Z-140606T1500Z/
MUSKOGEE OK-
938 AM CDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSKOGEE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3583 9601 3603 9577 3592 9561 3588 9564
      3585 9576 3574 9577 3573 9582 3574 9592
TIME...MOT...LOC 1438Z 222DEG 26KT 3589 9594 3591 9579
          3579 9572

$$

OKC111-143-145-061500-
/O.CON.KTSA.SV.W.0108.000000T0000Z-140606T1500Z/
OKMULGEE OK-TULSA OK-WAGONER OK-
938 AM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
WAGONER...SOUTHEASTERN TULSA AND NORTH CENTRAL OKMULGEE COUNTIES
UNTIL 1000 AM CDT...

AT 938 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BIXBY TO STONEBLUFF TO HASKELL...AND MOVING NORTHEAST
AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...LEONARD AND STONEBLUFF

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3583 9601 3603 9577 3592 9561 3588 9564
      3585 9576 3574 9577 3573 9582 3574 9592
TIME...MOT...LOC 1438Z 222DEG 26KT 3589 9594 3591 9579
          3579 9572

HAIL...<.75IN
WIND...60MPH

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:59 AM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 6, 5:59 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
559 AM CDT FRI JUN 6 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

MAIN CONCERN IS TIMING THUNDERSTORM CHANCES AT THE TERMINALS.
FIRST ROUND WILL BEGIN TO IMPACT THE E OK TERMINALS EARLY IN THE
TAF PERIOD...LIKELY BY 13-14Z...WITH IFR/MVFR CONDITIONS PROBABLE
IN THE STRONGEST CORES. SHIFTING WINDS AND SOME HAIL COULD ALSO
OCCUR. THESE STORMS WILL MOVE INTO W AR MID TO LATE MORNING...WITH
FSM MOST LIKELY TO SEE REDUCED FLIGHT CATEGORIES.
ISOLATED/SCATTERED REDEVELOPMENT POSSIBLE ALONG RESIDUAL OUTFLOW
BOUNDARIES/EXISTING STATIONARY BOUNDARY. CONFIDENCE NOT HIGH
ENOUGH AT ANY ONE TERMINAL TO INCLUDE ATTM...BUT NOTE THAT CHANCE
EXISTS ESPECIALLY AT THE NE OK TERMINALS. YET ANOTHER STORM
COMPLEX IS LIKELY TO AFFECT THE NE OK TERMINALS EARLY TOMORROW
MORNING...AND THE NW AR TERMINALS AFTER THE VALID TAF PERIOD ENDS.

&&

.PREV DISCUSSION... /ISSUED 307 AM CDT FRI JUN 6 2014/

DISCUSSION...
ACTIVE WEATHER PATTERN EXPECTED FOR THE NEXT SEVERAL DAYS AS A
SERIES OF UPPER LEVEL WAVES TRAVERSE THE REGION UNDER ZONAL FLOW
ALOFT. FLASH FLOOD GUIDANCE REMAINS RELATIVELY LOW ACROSS MUCH
NORTHEAST OKLAHOMA AND PORTIONS OF NORTHWEST ARKANSAS WITH THE
RECENT PRECIPITATION. GIVEN THE POTENTIAL FOR SEVERAL ROUNDS OF
STRONG TO SEVERE THUNDERSTORMS WITH THE THREAT FOR HEAVY
RAINFALL...WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH THROUGH
SUNDAY. THE FLASH FLOOD WATCH MAY NEED TO BE EXPANDED BOTH IN AREA
AND TIME AS TIMING OF MCS ACTIVITY BECOMES MORE CERTAIN.

MOIST/UNSTABLE AIR-MASS REMAINS OVER THE AREA THIS MORNING. SHOWERS/
THUNDERSTORMS SHOULD BEGIN TO INCREASE IN COVERAGE THIS MORNING
WITH THE CONTINUED THREAT FOR HEAVY RAINFALL. ANOTHER CONVECTIVE
COMPLEX IS EXPECTED TO FORM OVER THE CENTRAL HIGH PLAINS THIS
EVENING...LIKELY IMPACTING THE AREA TONIGHT INTO SATURDAY MORNING.
DAMAGING WINDS/HAIL AND HEAVY RAINFALL WILL AGAIN BE POSSIBLE IN
THE STRONGER STORMS. COULD ALSO SEE ANOTHER ROUND OF SEVERE
WEATHER/HEAVY RAINFALL SATURDAY NIGHT INTO SUNDAY AS YET ANOTHER
THUNDERSTORM COMPLEX AFFECTS THE AREA.

THE HEAVY RAINFALL THREAT WILL CONTINUE THROUGH AT LEAST MONDAY
AS A STRONGER UPPER LEVEL LOW PRESSURE SYSTEM MOVES OUT OF THE
CENTRAL ROCKIES. LINGERING PRECIPITATION CHANCES WILL CONTINUE
THROUGH THE EXTENDED PERIODS AS THE UPPER LOW SLOWLY SHIFTS EAST.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ067-OKZ068-OKZ069.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

AVIATION...22
Hazardous weather outlook, Jun 6, 9:05 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
905 AM CDT FRI JUN 6 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
905 AM CDT FRI JUN 6 2014

...HEAVY RAIN AND SEVERE WEATHER POTENTIAL CONTINUES INTO THE WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
        AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

DISCUSSION...
A LINE OF THUNDERSTORMS IS CURRENTLY TRACKING ACROSS EASTERN
OKLAHOMA...AND WILL CONTINUE EASTWARD INTO WESTERN ARKANSAS BY
LATE MORNING.  PORTIONS OF THIS LINE OF STORMS WILL BE SEVERE
WITH STRONG WINDS THE PRIMARY HAZARD.  A LIMITED RISK OF BRIEF
TORNADOES WILL BE POSSIBLE ALONG THE LEADING EDGE OF THIS LINE
OF STORMS...PRIMARILY ALONG AND SOUTH OF INTERSTATE 40.
ADDITIONALLY...LIGHTNING FREQUENCY HAS BEEN INTENSE WITH THESE
STORMS ALONG WITH PERIODS OF VERY HEAVY RAINFALL.

ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO FORM IN WESTERN KANSAS
THIS EVENING...AND PUSH TO THE EAST AND SOUTHEAST INTO PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT.

THE FLASH FLOODING AND SEVERE WEATHER POTENTIAL WILL EXIST WITH
ALL ROUNDS OF THUNDERSTORMS TODAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A THUNDERSTORM COMPLEX...WITH CONTINUED FLASH FLOODING AND SEVERE
WEATHER POTENTIAL...WILL LIKELY BE ONGOING SATURDAY MORNING
ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS...PRIMARILY NORTH OF INTERSTATE 40. ADDITIONAL COMPLEXES
ARE LIKELY SUNDAY AND PERHAPS ALSO INTO EARLY NEXT WEEK...AS AN
UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. HEAVY
RAIN...FLASH FLOODING...AND SOME SEVERE WEATHER THREAT WILL ALL
CONTINUE TO BE CONCERNS INTO EARLY NEXT WEEK. THUNDERSTORM
CHANCES WILL TAPER SOME INTO THE MIDDLE TO LATTER PART OF NEXT
WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 6, 7:54 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 AM CDT FRI JUN 6 2014

OKZ064-065-061400-
CREEK OK-OKFUSKEE OK-
754 AM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 754 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF MILFAY TO 39 MILES SOUTHWEST OF
BEARDEN...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OKEMAH...BEARDEN...CASTLE...PADEN...
BOLEY...MASON...OKFUSKEE...WELTY...BRISTOW...MILFAY...SLICK AND
DEPEW.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3589 9662 3588 9618 3528 9621 3528 9643
      3529 9645 3545 9645 3545 9648 3543 9649
      3545 9655 3543 9655 3540 9653 3539 9654
      3540 9658 3540 9663
TIME...MOT...LOC 1254Z 269DEG 20KT 3580 9677 3496 9687

LACY
Special weather statement, Jun 6, 7:56 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 AM CDT FRI JUN 6 2014

OKZ054-059-064-061400-
CREEK OK-OSAGE OK-PAWNEE OK-
756 AM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK...SOUTHWESTERN OSAGE AND PAWNEE

AT 756 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 32 MILES NORTHWEST OF PAWNEE TO 14 MILES WEST OF
DRUMRIGHT...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OSAGE...FAIRFAX...BURBANK...
PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...
SKEDEE...CLEVELAND...RALSTON...SHAMROCK...DRUMRIGHT...OILTON...SILVER
CITY...MANNFORD...KELLYVILLE AND QUAY.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3670 9706 3669 9695 3672 9692 3673 9659
      3612 9629 3608 9630 3607 9627 3587 9617
      3585 9662 3615 9663 3615 9682 3624 9682
      3624 9692 3633 9693 3633 9704 3651 9704
      3656 9691 3658 9690 3659 9705 3668 9707
TIME...MOT...LOC 1256Z 267DEG 33KT 3655 9728 3592 9680

LACY
Special weather statement, Jun 6, 9:07 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
907 AM CDT FRI JUN 6 2014

OKZ060-064-066-061445-
CREEK OK-OKMULGEE OK-TULSA OK-
907 AM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL CREEK...NORTHWESTERN OKMULGEE AND SOUTHERN TULSA

AT 907 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
BRISTOW...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...BEGGS...BRISTOW...SLICK...MOUNDS...KIEFER...
KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3607 9603 3573 9600 3570 9640 3594 9643
TIME...MOT...LOC 1407Z 266DEG 19KT 3582 9631

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 9:13 PM CDTSpecial Weather StatementTSANowata, Washington47 min
Jun 5, 9:22 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington38 min
Jun 5, 9:48 PM CDTSpecial Weather StatementTSAOsage42 min
Jun 5, 9:52 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington38 min
Jun 5, 10:07 PM CDTSevere Thunderstorm WarningTSACraig, Nowata38 min
Jun 5, 10:09 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee51 min
Jun 5, 10:16 PM CDTTornado WarningTSARogers, Tulsa, Washington29 min
Jun 5, 10:27 PM CDTSevere Thunderstorm WarningTSARogers48 min
Jun 5, 10:38 PM CDTTornado WarningTSAOsage, Pawnee23 min
Jun 5, 10:44 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa46 min
Jun 5, 10:55 PM CDTSpecial Weather StatementTSARogers50 min
Jun 5, 10:59 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee28 min
Jun 5, 11:10 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Washington95 min
Jun 5, 11:16 PM CDTSpecial Weather StatementTSAMayes, Rogers44 min
Jun 5, 11:21 PM CDTSevere Thunderstorm WarningTSANowata39 min
Jun 5, 11:25 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner50 min
Jun 5, 11:30 PM CDTSpecial Weather StatementTSAPawnee45 min
Jun 5, 11:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata47 min
Jun 6, 12:05 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner40 min
Jun 6, 12:07 AM CDTSevere Thunderstorm WarningTSACraig, Nowata53 min
Jun 6, 12:36 AM CDTSevere Thunderstorm WarningTSACherokee20 min
Jun 6, 1:12 AM CDTSpecial Weather StatementTSAPawnee48 min
Jun 6, 3:40 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 15 more4 days
Jun 6, 7:54 AM CDTSpecial Weather StatementTSAOkfuskee66 min
Jun 6, 7:56 AM CDTSpecial Weather StatementTSACreek, Pawnee64 min
Jun 6, 8:35 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee55 min
Jun 6, 8:48 AM CDTSevere Thunderstorm WarningTSAPittsburg42 min
Jun 6, 8:56 AM CDTAreal Flood AdvisoryTSAOkfuskee3 hr
Jun 6, 9:07 AM CDTSpecial Weather StatementTSACreek38 min
Jun 6, 9:23 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha67 min
Jun 6, 9:26 AM CDTSpecial Weather StatementTSAHaskell34 min
Jun 6, 9:31 AM CDTAreal Flood AdvisoryTSACreek, McIntosh, Muskogee, Okmulgee, Tulsa, Wagoner119 min
Jun 6, 9:44 AM CDTSevere Thunderstorm WarningTSATulsa, Wagoner46 min
Jun 6, 9:52 AM CDTSpecial Weather StatementTSAWagoner53 min
Jun 6, 10:07 AM CDTSevere Thunderstorm WarningTSAMuskogee, Rogers, Wagoner29 min
Jun 6, 10:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha52 min
Jun 6, 10:17 AM CDTSpecial Weather StatementTSARogers43 min
Jun 6, 10:49 AM CDTSevere Thunderstorm WarningTSALeFlore56 min
Jun 6, 2:33 PM CDTRiver Flood WarningTSAOttawa46 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.